# SDR DXTA200702397

- Difficulty date: August 12, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,516 hours, 4,567 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11604K0171
- Condition: Faulty
- Location: Nlg Steering Act
- Part time: 7,516 hours, 4,567 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, UPON GEAR RETRACTION, OBSERVED A LOUD SINGLE (THUD), FOLLOWED BY A HIGH PRESSURE (HISSING) SOUND, THEN A STRONG ODOR OF HYDRAULIC FLUID.  WITHIN 2-5 SECONDS, MASTER CAUTION ILLUMINATED ALONG WITH THE FOLLOWING CAS MESSAGES: AMBER - HYD PTU.  REMOVED FAULTY NLG STEERING ACTUATOR HOSES.  BLED HYD SYSTEM.  NG STEERING OPS CHECK GOOD.  WORK DONE I/A/W C750 MM 12-10-03.  LEAK CHECK GOOD.
